# SDR SIMA2623

- Difficulty date: September 18, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hydraulic System
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

CRP - FLT 3827 - FLIGHT CREW DECLARED EMERGENCY REPORTING AN OVERHEAT INDICATION ON THE NR 1 HYDRAULIC SYSTEM.  MAINTENANCE SERVICED HYDRAULIC RESERVOIR.  AIRCRAFT RETURNED TO SERVICE.  (M)
